# SDR SWAA2025102218843

- Difficulty date: September 27, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 29,735 hours, 15,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STA. 540 LBL1 CRACKED.  REMOVED AND REPLACED CRACKED INTERCOSTAL AT STA 540 LBL1 IAW SRM 51-40-02.
